# SDR DLL10961600

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing Support
- Part number: 1505713103
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FAIRING ATTACH ANGLE WAS REPLACED DUE TO A 20 INCH CRACK FROM LBL 14 TO RBL 15 AT FS STA 983.
